MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 3 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 3 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-40-305
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); No Code Available (3191)
Date of Event 01/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient received a right total knee replacement due to end stage osteoarthritis.The patella was resurfaced, and competitor cement was utilized x2.The surgery was completed without indication of complication by the surgeon.The patient received a right total knee revision due to complex instability.Upon entering the joint, all implants were noted to be well fixed but revised., with the exception of the patella, which was debrided of surrounding scar tissue and left in place.Competitor implants and cement were utilized at revision.The surgery was completed without indication of complication by the surgeon.Doi: (b)(6) 2017; dor: (b)(6) 2020; right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5, b7 and h6 (patient code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Clinic note dated 12 dec 2019: patient presents with persistent pain and instability.Physical exam confirms the instability.X-rays indicate possible loosening of the tibial tray.The physician notes the loosening of the tray was not confirmed.Patient is referred for revision surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : patient product x-ray images have been provided for review.No device associated with this report was received for examination.Provided images are jpeg files within patient medical records.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS FB INSRT SZ 3 5MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key10235736
Report Number1818910-2020-15040
Device Sequence Number7082882
Product Code JWH
UDI-Device Identifier10603295049647
UDI-Public10603295049647
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model Number1516-40-305
Device Catalogue Number151640305
Device Lot Number404046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/22/2020
Supplement Date Received by Manufacturer08/07/2020
08/20/2020
02/09/2022
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date08/10/2020
09/10/2020
02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 3 CEM; ATTUNE MEDIAL DOME PAT 32MM; ATTUNE PS FB INSRT SZ 3 5MM; ATTUNE PS FEM RT SZ 3 CEM; COMPETITOR BONE CEMENT; COMPETITOR BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale